Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 319, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 24, 2011, 2:13 PM EDT for Hamilton County, Marion County, Sequatchie County, Tennessee. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 2:13 PM EDT (18:13 UTC)
- Expired
- Jun 24, 2011, 3:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Hamilton County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:19 PM EDT | TSTM WND DMG | 6 Nw Dunlap, TN | ONE TREE DOWN ACROSS FREDONIA ROAD. REPORTED BY DISPATCH. |
| Jun 24, 2:19 PM EDT | HAIL 1 | 6 Nw Dunlap, TN | QUARTER SIZED HAIL ON AND ALONG FREDONIA ROAD. REPORTED BY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS54 KMRX 241813
SVRMRX
TNC065-115-153-241915-
/O.NEW.KMRX.SV.W.0319.110624T1813Z-110624T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
113 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN EAST TENNESSEE...
MARION COUNTY IN EAST TENNESSEE...
SEQUATCHIE COUNTY IN EAST TENNESSEE...
* UNTIL 215 PM CDT/315 PM EDT/
* AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRUETLI-LAAGER...OR 11 MILES WEST OF DUNLAP...AND MOVING
SOUTHEAST AT 15 MPH. ANOTHER STRONG STORM WAS LOCATED SOUTHWEST
OF WHITWELL WHICH MAY INTENSIFY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNLAP AROUND 140 PM CDT.
WHITWELL AROUND 155 PM CDT.
JASPER AROUND 205 PM CDT.
OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE GRIFFITH
CREEK...CARTWRIGHT...POWELLS CROSSROADS AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3529 8571 3533 8556 3536 8551 3540 8550
3543 8555 3549 8555 3551 8559 3552 8557
3523 8516 3498 8563
TIME...MOT...LOC 1811Z 313DEG 12KT 3537 8557
$$
TD1 follow-up statement
146
WWUS54 KMRX 241844
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
144 PM CDT FRI JUN 24 2011
TNC065-115-153-241915-
/O.CON.KMRX.SV.W.0319.000000T0000Z-110624T1915Z/
SEQUATCHIE TN-HAMILTON TN-MARION TN-
144 PM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM
CDT/315 PM EDT/ FOR MARION...HAMILTON AND SEQUATCHIE COUNTIES...
AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES WEST OF MARTIN SPRINGS...OR 10 MILES NORTH OF
JASPER...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNLAP AROUND 150 PM CDT.
WHITWELL AROUND 200 PM CDT.
JASPER AROUND 205 PM CDT.
OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE MARTIN
SPRINGS. OTHER STORMS COULD INTENSIFY AND BECOME SEVERE IN THE PART
OF SEQUATCHIE COUNTY IN THE WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3529 8571 3533 8556 3536 8551 3540 8550
3543 8555 3549 8555 3551 8559 3552 8557
3523 8516 3498 8563
TIME...MOT...LOC 1843Z 312DEG 14KT 3518 8565
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:24 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 24, 1:24 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 124 PM EDT FRI JUN 24 2011 .AVIATION...WEAK FRONTAL BOUNDARY OVER THE REGION WILL CONTINUE TO SAG SLOWLY SOUTH TODAY BEFORE STALLING. SHOULD CONTINUE TO SEE SOME CONVECTION SOUTH IN VICINITY OF BOUNDARY...BOTH TODAY AND AGAIN TOMORROW. WILL CARRY VCTS AND/OR CB TO COVER THIS AT CHA AND TYS...BUT WILL CARRY BRIEF TEMPO TSRA AT CHA EARLY. ANY FOG FORMATION FOR TONIGHT PROBLEMATIC AT THIS POINT...GIVEN UNCERTAINTIES ABOUT HOW MUCH DRYING WILL OCCUR AND WHETHER WINDS WILL DECOUPLE. BEST CHANCE FOR FOG APPEARS TO BE TRI...SO WILL ADD MVFR VIS THERE. LOWER VALUES POSSIBLE AS IS FOG ELSEWHERE. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && LDW
Hazardous weather outlook, Jun 24, 5:30 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 530 AM EDT FRI JUN 24 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-251000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 530 AM EDT FRI JUN 24 2011 /430 AM CDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT MOIST AND UNSTABLE AIR WILL BE PRESENT ACROSS THE SOUTHERN APPALACHIANS THIS AFTERNOON AND EVENING...AS A COOL FRONT MOVES EAST ACROSS THE TENNESSEE RIVER VALLEY. SCATTERED THUNDERSTORMS WILL FORM WELL AHEAD OF THIS BOUNDARY...WITH THE GREATEST COVERAGE EXPECTED GENERALLY SOUTH OF INTERSTATE 40. SOME STORMS COULD BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STAGNANT BUT ACTIVE WEATHER PATTERN IS EXPECTED OVER THE SOUTHERN APPALACHIAN REGION THROUGH THE MIDDLE OF NEXT WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. SOME STORMS COULD BECOME SEVERE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK...ALONG WITH THE POTENTIAL FOR ORGANIZED THUNDERSTORM COMPLEXES ORIGINATING FROM THE MID MISSISSIPPI RIVER VALLEY. EACH DAY...THERE WILL BE THE POTENTIAL FOR STRONG DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THE MIDDLE OF NEXT WEEK.
In the hours before
Local storm report, Jun 24, 11:57 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1157 AM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 5 W ONEIDA 36.50N 84.61W
06/23/2011 SCOTT TN LAW ENFORCEMENT
ONE TREE DOWN ON LEATHERWOOD RD AND ONE DOWN ON PINE HILL
RD.
0655 PM TSTM WND DMG SUNBRIGHT 36.24N 84.67W
06/23/2011 MORGAN TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN IN THE SUNBRIGHT AREA.
0809 PM TSTM WND DMG 5 N KNOXVILLE 36.05N 83.95W
06/23/2011 KNOX TN LAW ENFORCEMENT
TWO TREES DOWN ON MAPLE DRIVE
0810 PM TSTM WND DMG 2 SW CLINTON 36.07N 84.16W
06/23/2011 ANDERSON TN LAW ENFORCEMENT
COUPLE OF TREES DOWN ON OLIVER SPRINGS HIGHWAY.
0834 PM TSTM WND DMG 4 NW KNOXVILLE 36.02N 84.00W
06/23/2011 KNOX TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN ON TILLERY AND REAVES RD
1250 AM TORNADO 5 E OAK RIDGE 35.96N 84.21W
06/24/2011 KNOX TN BROADCAST MEDIA
POSSIBLE TORNADO TOUCHDOWN IN THE EDGEMOOR ROAD
AREAOFCLAXTON...NEAR THE BULL RUN STEAM PLANT. REPORTED
BY WATE TV.
0120 AM TORNADO KNOXVILLE 35.97N 83.95W
06/24/2011 KNOX TN LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN NEAR WESTERN AVE/640.NUMEROUS
DOWNED TREES AND POWERLINES.
0205 AM TSTM WND DMG 5 SE DANDRIDGE 35.97N 83.36W
06/24/2011 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE SOUTHERN THIRD OF THE
COUNTY. REPORTED BY DISPATCH.
0310 AM FLASH FLOOD 4 SW CLINTON 36.05N 84.18W
06/24/2011 ANDERSON TN LAW ENFORCEMENT
WATER COMPLETELY COVERING THE ROAD ON BLOCKHOUSE VALLEY
ROAD. REPORTED BY DISPATCH.
0330 AM FLASH FLOOD KNOXVILLE 35.97N 83.95W
06/24/2011 KNOX TN LAW ENFORCEMENT
ROADS FLOODED ACROSS THE COUNTY.
0333 AM TSTM WND DMG 6 NW SEVIERVILLE 35.95N 83.65W
06/24/2011 SEVIER TN LAW ENFORCEMENT
POWER LINES DOWN ON BOYDS CREEK HIGHWAY.
0335 AM TSTM WND DMG 3 SE DANDRIDGE 35.99N 83.38W
06/24/2011 JEFFERSON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE SOUTHERN THIRD OF THE
COUNTY. REPORTED BY DISPATCH.
0530 AM FLASH FLOOD SEVIERVILLE 35.89N 83.58W
06/24/2011 SEVIER TN LAW ENFORCEMENT
ROADS CLOSED ACROSS THE COUNTY.
&&
FERRELLSpecial weather statement, Jun 24, 11:59 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1159 AM EDT FRI JUN 24 2011 TNZ071-072-086-087-241645- BLOUNT SMOKY MOUNTAINS TN-NORTHWEST MONROE TN-NW BLOUNT TN-SOUTHEAST MONROE TN- 1159 AM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT AND MONROE COUNTIES UNTIL 1245 PM EDT... AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MADISONVILLE...MOVING EAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VONORE... TARIFFVILLE...CITICO BEACH...CITICO AND TALASSEE. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jun 24, 12:02 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1202 PM EDT FRI JUN 24 2011 TNZ085>087-241645- MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 1202 PM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND MCMINN COUNTIES UNTIL 1245 PM EDT... AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF ATHENS...MOVING EAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ATHENS...ETOWAH... CLEAR WATER...ENGLEWOOD...MOUNT VERNON AND TELLICO PLAINS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jun 24, 1:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 132 PM EDT FRI JUN 24 2011 TNZ081-082-098-099-241830- BLEDSOE TN-HAMILTON TN-MARION TN-SEQUATCHIE TN- 1232 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...EXTREME SOUTHERN BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 130 PM CDT/230 PM EDT/... AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRUETLI-LAAGER...OR 15 MILES WEST OF DUNLAP...MOVING EAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... GRIFFITH CREEK AROUND 1245 PM CDT. CARTWRIGHT AROUND 100 PM CDT. DUNLAP AROUND 110 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TD
Local storm report, Jun 24, 2:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TSTM WND DMG 5 NE TELLICO PLAINS 35.42N 84.24W
06/24/2011 MONROE TN AMATEUR RADIO
A FEW TREES DOWN. REPORTED BY SPOTTER/HAM RADIO OPERATOR.
&&
FERRELLSpecial weather statement, Jun 24, 2:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 208 PM EDT FRI JUN 24 2011 TNZ072-085>087-241845- BLOUNT SMOKY MOUNTAINS TN-MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 208 PM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND MCMINN COUNTIES UNTIL 245 PM EDT... AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS 6 MILES SOUTH OF MADISONVILLE...MOVING EAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE STORMS INCLUDE...TELLICO PLAINS...TARIFFVILLE AND CITICO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TD
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Roane | 25 min |
| Jun 23, 8:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane, Scott | 32 min |
| Jun 23, 8:24 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Jefferson, Knox, Sevier | 36 min |
| Jun 24, 12:37 AM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane and 1 more | 68 min |
| Jun 24, 1:38 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 67 min |
| Jun 24, 1:56 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 6 more | 3 hr |
| Jun 24, 2:36 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Morgan | 3 hr |
| Jun 24, 3:24 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Knox, Sevier | 51 min |
| Jun 24, 4:41 AM EDT | Flash Flood Warning | MRX | Jefferson, Sevier | 3 hr |
| Jun 24, 5:27 AM EDT | Areal Flood Warning | MRX | Anderson, Knox | 3 hr |
| Jun 24, 6:33 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Monroe | 3 hr |
| Jun 24, 7:19 AM EDT | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Jun 24, 12:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 42 min |
| Jun 24, 2:42 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Polk | 63 min |
| Jun 24, 2:43 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 62 min |
| Jun 24, 2:50 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 24 min |
| Jun 24, 2:58 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 3 hr |
| Jun 24, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 61 min |
| Jun 24, 3:22 PM EDT | Areal Flood Advisory | MRX | Blount, McMinn, Meigs, Monroe, Polk | 3 hr |
| Jun 24, 3:34 PM EDT | Flash Flood Warning | MRX | Blount, Monroe | 3 hr |
| Jun 24, 3:41 PM EDT | Severe Thunderstorm Warning | MRX | Blount, McMinn, Monroe | 64 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.